# SDR DALA2021041202128

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 19,167 hours, 7,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6758953) DURING EMERGENCY LIGHTING CHECK WORKCARD 3350-7413, FOUND BATTERY PACK AT L1 DOOR AREA AND LH PACK BETWEEN SEAT 25 AND 26 TO BE DISCHARGED. R&R BATTERY PACKS (EMERGENCY LIGHT) AT L1 DOOR AND BETWEEN SEATS 25 AND 26 (LH) PER B737 AMM 33-51. OPS CHECK GOOD.
